| Medical Device Problem Code |
Structural Problem (2506)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas, alleging a casing/condition (cracked/damaged casing) issue; a cracked battery compartment.The reporter denied damage to the battery cap.There is no indication the alleged product issue caused or contributed to an adverse event.This complaint is being reported because the alleged malfunction can result in a delay in treatment or long term cessation in delivery if the damage impacts the power circuit or cartridge compartment.
Additional Manufacturer Narrative
Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.Device analysis: the device was returned to the manufacturer and investigation completed by product analysis on 10-apr-2019 with the following findings: on investigation, the battery compartment was confirmed to be cracked.Investigation duplicated the complaint.Unrelated to the original complaint, the cartridge compartment was noted to be cracked during the investigation.